Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




282 Publications

2020 | Published | Journal Article | IST-REx-ID: 9157 | OA
The weighted mean curvature derivative of a space-filling diagram
A. Akopyan, H. Edelsbrunner, Computational and Mathematical Biophysics 8 (2020) 51–67.
[Published Version] View | Files available | DOI
 
2020 | Published | Journal Article | IST-REx-ID: 9249 | OA
Digital objects in rhombic dodecahedron grid
R. Biswas, G. Largeteau-Skapin, R. Zrour, E. Andres, Mathematical Morphology - Theory and Applications 4 (2020) 143–158.
[Published Version] View | Files available | DOI
 
2020 | Published | Conference Paper | IST-REx-ID: 9299 | OA
Crossings between non-homotopic edges
J. Pach, G. Tardos, G. Tóth, in:, 28th International Symposium on Graph Drawing and Network Visualization, Springer Nature, 2020, pp. 359–371.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Published | Thesis | IST-REx-ID: 7944 | OA
Reconfiguration problems
Z. Masárová, Reconfiguration Problems, Institute of Science and Technology Austria, 2020.
[Published Version] View | Files available | DOI
 
2020 | Published | Journal Article | IST-REx-ID: 10867 | OA
Waist of balls in hyperbolic and spherical spaces
A. Akopyan, R. Karasev, International Mathematics Research Notices 2020 (2020) 669–697.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2020 | Published | Journal Article | IST-REx-ID: 15064 | OA
Čech-Delaunay gradient flow and homology inference for self-maps
U. Bauer, H. Edelsbrunner, G. Jablonski, M. Mrozek, Journal of Applied and Computational Topology 4 (2020) 455–480.
[Published Version] View | Files available | DOI
 
2020 | Published | Book Chapter | IST-REx-ID: 74 | OA
Gromov's waist of non-radial Gaussian measures and radial non-Gaussian measures
A. Akopyan, R. Karasev, in:, B. Klartag, E. Milman (Eds.), Geometric Aspects of Functional Analysis, Springer Nature, 2020, pp. 1–27.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2020 | Published | Thesis | IST-REx-ID: 7460 | OA
The hole system of triangulated shapes
K. Ölsböck, The Hole System of Triangulated Shapes, Institute of Science and Technology Austria, 2020.
[Published Version] View | Files available | DOI
 
2020 | Published | Journal Article | IST-REx-ID: 7554 | OA
Weighted Poisson–Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Theory of Probability and Its Applications 64 (2020) 595–614.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2020 | Published | Journal Article | IST-REx-ID: 7567 | OA
Coxeter triangulations have good quality
A. Choudhary, S. Kachanovich, M. Wintraecken, Mathematics in Computer Science 14 (2020) 141–176.
[Published Version] View | Files available | DOI
 
2020 | Published | Journal Article | IST-REx-ID: 7666 | OA
Tri-partitions and bases of an ordered complex
H. Edelsbrunner, K. Ölsböck, Discrete and Computational Geometry 64 (2020) 759–775.
[Published Version] View | Files available | DOI | WoS
 
2020 | Published | Conference Paper | IST-REx-ID: 7952 | OA
The topological correctness of PL-approximations of isomanifolds
J.-D. Boissonnat, M. Wintraecken, in:, 36th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020.
[Published Version] View | Files available | DOI
 
2020 | Published | Journal Article | IST-REx-ID: 7962 | OA
Almost all string graphs are intersection graphs of plane convex sets
J. Pach, B. Reed, Y. Yuditsky, Discrete and Computational Geometry 63 (2020) 888–917.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2020 | Published | Journal Article | IST-REx-ID: 8163 | OA
Refutation of a claim made by Fejes Tóth on the accuracy of surface meshes
G. Vegter, M. Wintraecken, Studia Scientiarum Mathematicarum Hungarica 57 (2020) 193–199.
[Published Version] View | Files available | DOI | WoS
 
2020 | Published | Journal Article | IST-REx-ID: 8323 | OA
A farewell to Ricky Pollack
J. Pach, Discrete and Computational Geometry 64 (2020) 571–574.
View | DOI | Download None (ext.) | WoS
 
2020 | Published | Conference Paper | IST-REx-ID: 8135 | OA
Radius functions on Poisson–Delaunay mosaics and related complexes experimentally
H. Edelsbrunner, A. Nikitenko, K. Ölsböck, P. Synak, in:, Topological Data Analysis, Springer Nature, 2020, pp. 181–218.
[Submitted Version] View | Files available | DOI
 
2019 | Published | Journal Article | IST-REx-ID: 5678 | OA
Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry 62 (2019) 865–878.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2019 | Draft | Preprint | IST-REx-ID: 7950 | OA
Token swapping on trees
A. Biniaz, K. Jain, A. Lubiw, Z. Masárová, T. Miltzow, D. Mondal, A.M. Naredla, J. Tkadlec, A. Turcotte, ArXiv (n.d.).
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2019 | Published | Journal Article | IST-REx-ID: 6050 | OA
Two circles and only a straightedge
A. Akopyan, R. Fedorov, Proceedings of the American Mathematical Society 147 (2019) 91–102.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2019 | Published | Journal Article | IST-REx-ID: 6515 | OA
Simplices modelled on spaces of constant curvature
R. Dyer, G. Vegter, M. Wintraecken, Journal of Computational Geometry 10 (2019) 223–256.
[Published Version] View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed